# SDR AMTA200700633

- Difficulty date: November 25, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N519AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27975
- Engine: Rroyce RB211535E4
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Heat Exchanger
- Condition: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, H

## Discrepancy

"GEN DRIVE LGT" ILLUMINATED APPROX 5 MINUTES LATER.  DISCONNECTED RT GEN DRIVE BY FOLLOWING QRH CHECKLIST (GENERATOR DRIVE).  ADDITIONAL ITEM PART REMOVED FROM ITEM NR 24101320. REMOVED AND REPLACED EXCHANGER- IDG AIR/OIL HEAT IAW AMM 24-11-04-4.  LEAK CHECK OK.  (K)
